# SDR SIMA951731

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Part number: DHE1148
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHV - FLT 3800 - AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT MOVE TO THE RETRACTED POSITION.  THE AIRCRAFT RETURNED TO SHV AND LANDED WITHOUT INCIDENT.  THE LANDING GEAR EXTENSION/RETRACTION SYSTEM WAS DEFERRED PER THE MEL AND AIRCRAFT FLOWN TO DFW FOR REPAIR.  DFW MTX RAI PROXIMITY SWITCH AND PERFORMED GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (X)
